Alert archive / Utah / Red Flag Warnings in 2010

Red Flag Warning 35, NWS Salt Lake City, UT

September 21, 2010

NWS Salt Lake City, UT issued this red flag warning at Sep 21, 2010, 4:03 PM MDT. It took effect at Sep 22, 2010, 9:00 AM MDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 21, 2010, 4:03 PM MDT (22:03 UTC)
In effect from
Sep 22, 2010, 9:00 AM MDT
Expired
Sep 22, 2010, 9:00 PM MDT
In force
12 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

856 
WWUS85 KSLC 212203
RFWSLC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
403 PM MDT TUE SEP 21 2010

UTZ432-438-440-220300-
/O.CAN.KSLC.FW.A.0023.100922T1500Z-100923T0300Z/
/O.CON.KSLC.FW.W.0034.000000T0000Z-100922T0300Z/
SOUTHWEST TAVAPUTS PLATEAU/BOOK CLIFFS AND THE SAN RAFAEL SWELL-
HENRY MOUNTAINS-SOUTH CENTRAL UTAH-
403 PM MDT TUE SEP 21 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 432...438 AND
440...
...FIRE WEATHER WATCH IS CANCELLED FOR GUSTY WINDS AND LOW
HUMIDITY FOR FIRE ZONES 432...438 AND 440...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
FIRE WEATHER WATCH FOR FIRE ZONE 432 SOUTHWEST TAVAPUTS PLATEAU/BOOK 
CLIFFS AND THE SAN RAFAEL SWELL...FIRE ZONE 438 HENRY MOUNTAINS...
FIRE ZONE 440 SOUTH CENTRAL UTAH.

* AFFECTED AREA: FIRE ZONE 432 SOUTHWEST TAVAPUTS PLATEAU/BOOK 
  CLIFFS AND THE SAN RAFAEL SWELL...FIRE ZONE 438 HENRY 
  MOUNTAINS...FIRE ZONE 440 SOUTH CENTRAL UTAH. 

* WIND: SOUTHERLY WINDS GUSTING UP TO 30 MPH THROUGH MID-EVENING.

* HUMIDITY: HUMIDITIES BELOW 15 PERCENT THROUGH EARLY THIS
  EVENING. HUMIDITIES WILL GRADUALLY CLIMB AS MOISTURE STREAMS
  NORTH OUT OF ARIZONA OVERNIGHT THROUGH WEDNESDAY. 

* IMPACTS: THE COMBINATION OF VERY LOW RELATIVE HUMIDITY AND GUSTY
  SOUTHWEST WINDS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS
  THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

UTZ441-212315-
/O.CAN.KSLC.FW.A.0023.100922T1500Z-100923T0300Z/
GLEN CANYON RECREATION AREA/LAKE POWELL-
403 PM MDT TUE SEP 21 2010

...FIRE WEATHER WATCH IS CANCELLED FOR GUSTY WINDS AND LOW
HUMIDITY FOR FIRE ZONE 441...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
FIRE WEATHER WATCH FOR THE GLEN CANYON AND LAKE POWELL AREAS.  

INCREASING MOISTURE FROM ARIZONA OVERNIGHT THROUGH WEDNESDAY WILL
BRING AN INCREASING THREAT OF SHOWERS AND THUNDERSTORMS LATE
TONIGHT THROUGH WEDNESDAY. HIGHER HUMIDITIES ALONG WITH WETTING
RAINS WILL PRECLUDE HAZARDOUS FIRE WEATHER CONDITIONS.


$$

UTZ420-423>427-431-433>437-439-221200-
/O.UPG.KSLC.FW.A.0023.100922T1500Z-100923T0300Z/
/O.NEW.KSLC.FW.W.0035.100922T1500Z-100923T0300Z/
/O.CON.KSLC.FW.W.0034.000000T0000Z-100922T0300Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS-
SOUTHERN WASATCH FRONT-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS NORTH OF I_80-
WASATCH MOUNTAINS SOUTH OF I_80 AND NORTHERN AND WESTERN SLOPES
OF THE UINTA MOUNTAINS-
EASTERN SLOPE WASATCH PLATEAU AND CASTLE VALLEY-
SANPETE AND SEVIER VALLEYS-WEST CENTRAL DESERTS AND MOUNTAINS-
SOUTHWEST DESERTS AND MOUNTAINS-CENTRAL UTAH MOUNTAINS-
SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON-
403 PM MDT TUE SEP 21 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 420...423...424...
425...426...427...431...433...434...435...436...437 AND 439...
...RED FLAG WARNING IN EFFECT FROM 9 AM TO 9 PM MDT WEDNESDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 420...423...424...
425...426...427...431...433...434...435...436...437 AND 439...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MDT
WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA: FIRE ZONE 420 GREAT SALT LAKE DESERT AND 
  MOUNTAINS...FIRE ZONE 423 SALT LAKE AND TOOELE VALLEYS...FIRE 
  ZONE 424 SOUTHERN WASATCH FRONT...FIRE ZONE 425 WASATCH 
  MOUNTAIN VALLEYS...FIRE ZONE 426 WASATCH MOUNTAINS NORTH OF 
  I_80...FIRE ZONE 427 WASATCH MOUNTAINS SOUTH OF I_80 AND 
  NORTHERN AND WESTERN SLOPES OF THE UINTA MOUNTAINS...FIRE 
  ZONE 431 EASTERN SLOPE WASATCH PLATEAU AND CASTLE VALLEY... 
  FIRE ZONE 433 SANPETE AND SEVIER VALLEYS...FIRE ZONE 434 WEST 
  CENTRAL DESERTS AND MOUNTAINS...FIRE ZONE 435 SOUTHWEST 
  DESERTS AND MOUNTAINS...FIRE ZONE 436 CENTRAL UTAH 
  MOUNTAINS...FIRE ZONE 437 SOUTHWEST AND SOUTH CENTRAL 
  MOUNTAINS...FIRE ZONE 439 UTAHS DIXIE AND ZION CANYON. 

* WIND: SOUTHERLY WINDS WITH GUSTS UP TO 35 MPH WILL CONTINUE
  THROUGH THIS EVENING. ANOTHER ROUND OF GUSTY WINDS IS EXPECTED
  WEDNESDAY...WITH GUSTS TO 35 MPH POSSIBLE BY AFTERNOON.

* HUMIDITY: HUMIDITIES BELOW 15 PERCENT WILL SHOW ONLY MODEST
  RECOVERIES THIS EVENING. HUMIDITIES WILL FALL BELOW 15 PERCENT
  BY EARLY WEDNESDAY AFTERNOON. 

* THUNDERSTORMS: THERE IS A THREAT OF THUNDERSTORMS AND 
  ASSOCIATED LIGHTNING ON WEDNESDAY AFTER A PROLONGED DRY 
  PERIOD. 

* IMPACTS: THE COMBINATION OF VERY LOW RELATIVE HUMIDITY AND
  GUSTY SOUTHWEST WINDS WILL RESULT IN CRITICAL FIRE WEATHER 
  CONDITIONS THIS AFTERNOON AND EVENING. THE THREAT OF 
  THUNDERSTORMS AND ASSOCIATED LIGHTNING ON WEDNESDAY MAY BRING 
  ANOTHER ROUND OF CRITICAL FIRE WEATHER CONDITIONS. 

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

UTZ421-422-221200-
/O.UPG.KSLC.FW.A.0023.100922T1500Z-100923T0300Z/
/O.NEW.KSLC.FW.W.0035.100922T1500Z-100923T0300Z/
CACHE VALLEY-NORTHERN WASATCH FRONT-
403 PM MDT TUE SEP 21 2010

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 9 PM MDT WEDNESDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 421 AND 422...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MDT
WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA: FIRE ZONE 421 CACHE VALLEY...FIRE ZONE 422 
  NORTHERN WASATCH FRONT. 

* WIND: THERE IS THE POTENTIAL FOR GUSTY SOUTHWEST WINDS UP TO 30
  MPH ON WEDNESDAY 

* THUNDERSTORMS: THERE IS A THREAT OF THUNDERSTORMS AND ASSOCIATED
  LIGHTNING ON WEDNESDAY AFTER A PROLONGED DRY PERIOD...ESPECIALLY
  DURING THE LATE AFTERNOON HOURS.  

* IMPACTS: THE THREAT OF THUNDERSTORMS AND ASSOCIATED LIGHTNING 
  ON WEDNESDAY MAY BRING ANOTHER ROUND OF CRITICAL FIRE WEATHER 
  CONDITIONS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
4 follow-up statements
921 
WWUS85 KSLC 212229 CCA
RFWSLC

URGENT - FIRE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
428 PM MDT TUE SEP 21 2010

UTZ432-438-440-220300-
/O.CAN.KSLC.FW.A.0023.100922T1500Z-100923T0300Z/
/O.CON.KSLC.FW.W.0034.000000T0000Z-100922T0300Z/
SOUTHWEST TAVAPUTS PLATEAU/BOOK CLIFFS AND THE SAN RAFAEL SWELL-
HENRY MOUNTAINS-SOUTH CENTRAL UTAH-
428 PM MDT TUE SEP 21 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 432...438 AND
440...
...FIRE WEATHER WATCH IS CANCELLED FOR GUSTY WINDS AND LOW
HUMIDITY FOR FIRE ZONES 432...438 AND 440...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
FIRE WEATHER WATCH FOR FIRE ZONE 432 SOUTHWEST TAVAPUTS PLATEAU/BOOK 
CLIFFS AND THE SAN RAFAEL SWELL...FIRE ZONE 438 HENRY MOUNTAINS...
FIRE ZONE 440 SOUTH CENTRAL UTAH.

* AFFECTED AREA: FIRE ZONE 432 SOUTHWEST TAVAPUTS PLATEAU/BOOK 
  CLIFFS AND THE SAN RAFAEL SWELL...FIRE ZONE 438 HENRY 
  MOUNTAINS...FIRE ZONE 440 SOUTH CENTRAL UTAH. 

* WIND: SOUTHERLY WINDS GUSTING UP TO 30 MPH THROUGH MID-EVENING.

* HUMIDITY: HUMIDITIES BELOW 15 PERCENT THROUGH EARLY THIS
  EVENING. HUMIDITIES WILL GRADUALLY CLIMB AS MOISTURE STREAMS
  NORTH OUT OF ARIZONA OVERNIGHT THROUGH WEDNESDAY. 

* IMPACTS: THE COMBINATION OF VERY LOW RELATIVE HUMIDITY AND GUSTY
  SOUTHWEST WINDS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS
  THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

UTZ441-212330-
/O.CAN.KSLC.FW.A.0023.100922T1500Z-100923T0300Z/
GLEN CANYON RECREATION AREA/LAKE POWELL-
428 PM MDT TUE SEP 21 2010

...FIRE WEATHER WATCH IS CANCELLED FOR GUSTY WINDS AND LOW
HUMIDITY FOR FIRE ZONE 441...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
FIRE WEATHER WATCH FOR THE GLEN CANYON AND LAKE POWELL AREAS.  

INCREASING MOISTURE FROM ARIZONA OVERNIGHT THROUGH WEDNESDAY WILL
BRING AN INCREASING THREAT OF SHOWERS AND THUNDERSTORMS LATE
TONIGHT THROUGH WEDNESDAY. HIGHER HUMIDITIES ALONG WITH WETTING
RAINS WILL PRECLUDE HAZARDOUS FIRE WEATHER CONDITIONS.


$$

UTZ420-423>427-431-433>437-439-221230-
/O.UPG.KSLC.FW.A.0023.100922T1500Z-100923T0300Z/
/O.COR.KSLC.FW.W.0035.100922T1500Z-100923T0300Z/
/O.COR.KSLC.FW.W.0034.000000T0000Z-100922T0300Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS-
SOUTHERN WASATCH FRONT-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS NORTH OF I_80-
WASATCH MOUNTAINS SOUTH OF I_80 AND NORTHERN AND WESTERN SLOPES
OF THE UINTA MOUNTAINS-
EASTERN SLOPE WASATCH PLATEAU AND CASTLE VALLEY-
SANPETE AND SEVIER VALLEYS-WEST CENTRAL DESERTS AND MOUNTAINS-
SOUTHWEST DESERTS AND MOUNTAINS-CENTRAL UTAH MOUNTAINS-
SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON-
428 PM MDT TUE SEP 21 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 420...423...424...
425...426...427...431...433...434...435...436...437 AND 439...
...RED FLAG WARNING IN EFFECT FROM 9 AM TO 9 PM MDT WEDNESDAY FOR
GUSTY WINDS...LOW HUMIDITY AND LIGHTNING FOR FIRE ZONES
420...423...424...425...426...427...431...433...434...435...436...437
AND 439...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MDT
WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA: FIRE ZONE 420 GREAT SALT LAKE DESERT AND 
  MOUNTAINS...FIRE ZONE 423 SALT LAKE AND TOOELE VALLEYS...FIRE 
  ZONE 424 SOUTHERN WASATCH FRONT...FIRE ZONE 425 WASATCH 
  MOUNTAIN VALLEYS...FIRE ZONE 426 WASATCH MOUNTAINS NORTH OF 
  I_80...FIRE ZONE 427 WASATCH MOUNTAINS SOUTH OF I_80 AND 
  NORTHERN AND WESTERN SLOPES OF THE UINTA MOUNTAINS...FIRE 
  ZONE 431 EASTERN SLOPE WASATCH PLATEAU AND CASTLE VALLEY... 
  FIRE ZONE 433 SANPETE AND SEVIER VALLEYS...FIRE ZONE 434 WEST 
  CENTRAL DESERTS AND MOUNTAINS...FIRE ZONE 435 SOUTHWEST 
  DESERTS AND MOUNTAINS...FIRE ZONE 436 CENTRAL UTAH 
  MOUNTAINS...FIRE ZONE 437 SOUTHWEST AND SOUTH CENTRAL 
  MOUNTAINS...FIRE ZONE 439 UTAHS DIXIE AND ZION CANYON. 

* WIND: SOUTHERLY WINDS WITH GUSTS UP TO 35 MPH WILL CONTINUE
  THROUGH THIS EVENING. ANOTHER ROUND OF GUSTY WINDS IS EXPECTED
  WEDNESDAY...WITH GUSTS TO 35 MPH POSSIBLE BY AFTERNOON.

* HUMIDITY: HUMIDITIES BELOW 15 PERCENT WILL SHOW ONLY MODEST
  RECOVERIES THIS EVENING. HUMIDITIES WILL FALL BELOW 15 PERCENT
  BY EARLY WEDNESDAY AFTERNOON. 

* THUNDERSTORMS: THERE IS A THREAT OF THUNDERSTORMS AND 
  ASSOCIATED LIGHTNING ON WEDNESDAY AFTER A PROLONGED DRY 
  PERIOD. 

* IMPACTS: THE COMBINATION OF VERY LOW RELATIVE HUMIDITY AND
  GUSTY SOUTHWEST WINDS WILL RESULT IN CRITICAL FIRE WEATHER 
  CONDITIONS THIS AFTERNOON AND EVENING. THE THREAT OF 
  THUNDERSTORMS AND ASSOCIATED LIGHTNING ON WEDNESDAY MAY BRING 
  ANOTHER ROUND OF CRITICAL FIRE WEATHER CONDITIONS. 

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

UTZ421-422-221230-
/O.UPG.KSLC.FW.A.0023.100922T1500Z-100923T0300Z/
/O.COR.KSLC.FW.W.0035.100922T1500Z-100923T0300Z/
CACHE VALLEY-NORTHERN WASATCH FRONT-
428 PM MDT TUE SEP 21 2010

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 9 PM MDT WEDNESDAY FOR
GUSTY WINDS...LOW HUMIDITY AND LIGHTNING FOR FIRE ZONES 421 AND 422...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MDT
WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA: FIRE ZONE 421 CACHE VALLEY...FIRE ZONE 422 
  NORTHERN WASATCH FRONT. 

* WIND: THERE IS THE POTENTIAL FOR GUSTY SOUTHWEST WINDS UP TO 30
  MPH ON WEDNESDAY 

* THUNDERSTORMS: THERE IS A THREAT OF THUNDERSTORMS AND ASSOCIATED
  LIGHTNING ON WEDNESDAY AFTER A PROLONGED DRY PERIOD...ESPECIALLY
  DURING THE LATE AFTERNOON HOURS.  

* IMPACTS: THE THREAT OF THUNDERSTORMS AND ASSOCIATED LIGHTNING 
  ON WEDNESDAY MAY BRING ANOTHER ROUND OF CRITICAL FIRE WEATHER 
  CONDITIONS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
173 
WWUS85 KSLC 220837
RFWSLC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
237 AM MDT WED SEP 22 2010

UTZ420>427-431-433>437-439-222300-
/O.CON.KSLC.FW.W.0035.100922T1500Z-100923T0300Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-CACHE VALLEY-
NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-
SOUTHERN WASATCH FRONT-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS NORTH OF I_80-
WASATCH MOUNTAINS SOUTH OF I_80 AND NORTHERN AND WESTERN SLOPES
OF THE UINTA MOUNTAINS-
EASTERN SLOPE WASATCH PLATEAU AND CASTLE VALLEY-
SANPETE AND SEVIER VALLEYS-WEST CENTRAL DESERTS AND MOUNTAINS-
SOUTHWEST DESERTS AND MOUNTAINS-CENTRAL UTAH MOUNTAINS-
SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON-
237 AM MDT WED SEP 22 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
9 PM MDT THIS EVENING FOR THUNDERSTORMS AND GUSTY 
WINDS FOR FIRE ZONES 420...421...422...423...424...425...426...
427...431...433...434...435...436...437 AND 439...

* AFFECTED AREA: FIRE ZONE 420 GREAT SALT LAKE DESERT AND 
  MOUNTAINS...FIRE ZONE 421 CACHE VALLEY...FIRE ZONE 422 
  NORTHERN WASATCH FRONT...FIRE ZONE 423 SALT LAKE AND TOOELE 
  VALLEYS...FIRE ZONE 424 SOUTHERN WASATCH FRONT...FIRE ZONE 
  425 WASATCH MOUNTAIN VALLEYS...FIRE ZONE 426 WASATCH 
  MOUNTAINS NORTH OF I_80...FIRE ZONE 427 WASATCH MOUNTAINS 
  SOUTH OF I_80 AND NORTHERN AND WESTERN SLOPES OF THE UINTA 
  MOUNTAINS...FIRE ZONE 431 EASTERN SLOPE WASATCH PLATEAU AND 
  CASTLE VALLEY...FIRE ZONE 433 SANPETE AND SEVIER VALLEYS... 
  FIRE ZONE 434 WEST CENTRAL DESERTS AND MOUNTAINS...FIRE ZONE 
  435 SOUTHWEST DESERTS AND MOUNTAINS...FIRE ZONE 436 CENTRAL 
  UTAH MOUNTAINS...FIRE ZONE 437 SOUTHWEST AND SOUTH CENTRAL 
  MOUNTAINS...FIRE ZONE 439 UTAHS DIXIE AND ZION CANYON. 

* WIND: THERE IS THE POTENTIAL FOR GUSTY SOUTHWEST WINDS UP TO
  30 MPH ON WEDNESDAY. 

* THUNDERSTORMS: THERE IS A THREAT OF THUNDERSTORMS AND ASSOCIATED
  LIGHTNING TODAY AFTER A PROLONGED DRY PERIOD...ESPECIALLY DURING THE
  LATE AFTERNOON HOURS.

* IMPACTS: THE THREAT OF THUNDERSTORMS AND ASSOCIATED LIGHTNING ON
  TODAY WILL BRING ANOTHER ROUND OF CRITICAL FIRE WEATHER
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
442 
WWUS85 KSLC 221409
RFWSLC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
809 AM MDT WED SEP 22 2010

UTZ432-438-440-441-222300-
/O.EXA.KSLC.FW.W.0035.100922T1500Z-100923T0300Z/
SOUTHWEST TAVAPUTS PLATEAU/BOOK CLIFFS AND THE SAN RAFAEL SWELL-
HENRY MOUNTAINS-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-
809 AM MDT WED SEP 22 2010

...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR 
THUNDERSTORMS AND GUSTY WINDS FOR FIRE ZONES 432...438...
440 AND 441...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

* AFFECTED AREA: FIRE ZONE 432 SOUTHWEST TAVAPUTS PLATEAU/BOOK 
  CLIFFS AND THE SAN RAFAEL SWELL...FIRE ZONE 438 HENRY 
  MOUNTAINS...FIRE ZONE 440 SOUTH CENTRAL UTAH...FIRE ZONE 441 
  GLEN CANYON RECREATION AREA/LAKE POWELL. 

* WIND: THERE IS THE POTENTIAL FOR GUSTY SOUTHWEST WINDS UP TO 
  30 MPH TODAY.

* THUNDERSTORMS: THERE IS A THREAT OF THUNDERSTORMS AND
  ASSOCIATED LIGHTNING TODAY AFTER A PROLONGED DRY PERIOD... 
  ESPECIALLY DURING THE LATE AFTERNOON HOURS. 

* IMPACTS: THE THREAT OF THUNDERSTORMS AND ASSOCIATED LIGHTNING
  TODAY WILL BRING ANOTHER ROUND OF CRITICAL FIRE WEATHER
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

UTZ420>427-431-433>437-439-222300-
/O.CON.KSLC.FW.W.0035.100922T1500Z-100923T0300Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-CACHE VALLEY-
NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-
SOUTHERN WASATCH FRONT-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS NORTH OF I_80-
WASATCH MOUNTAINS SOUTH OF I_80 AND NORTHERN AND WESTERN SLOPES
OF THE UINTA MOUNTAINS-
EASTERN SLOPE WASATCH PLATEAU AND CASTLE VALLEY-
SANPETE AND SEVIER VALLEYS-WEST CENTRAL DESERTS AND MOUNTAINS-
SOUTHWEST DESERTS AND MOUNTAINS-CENTRAL UTAH MOUNTAINS-
SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON-
809 AM MDT WED SEP 22 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR THUNDERSTORMS AND GUSTY WINDS FOR FIRE ZONES
420...421...422...423...424...425...426...427...431...433...434...
435...436...437 AND 439...

* AFFECTED AREA: FIRE ZONE 420 GREAT SALT LAKE DESERT AND 
  MOUNTAINS...FIRE ZONE 421 CACHE VALLEY...FIRE ZONE 422 
  NORTHERN WASATCH FRONT...FIRE ZONE 423 SALT LAKE AND TOOELE 
  VALLEYS...FIRE ZONE 424 SOUTHERN WASATCH FRONT...FIRE ZONE 
  425 WASATCH MOUNTAIN VALLEYS...FIRE ZONE 426 WASATCH 
  MOUNTAINS NORTH OF I_80...FIRE ZONE 427 WASATCH MOUNTAINS 
  SOUTH OF I_80 AND NORTHERN AND WESTERN SLOPES OF THE UINTA 
  MOUNTAINS...FIRE ZONE 431 EASTERN SLOPE WASATCH PLATEAU AND 
  CASTLE VALLEY...FIRE ZONE 433 SANPETE AND SEVIER VALLEYS... 
  FIRE ZONE 434 WEST CENTRAL DESERTS AND MOUNTAINS...FIRE ZONE 
  435 SOUTHWEST DESERTS AND MOUNTAINS...FIRE ZONE 436 CENTRAL 
  UTAH MOUNTAINS...FIRE ZONE 437 SOUTHWEST AND SOUTH CENTRAL 
  MOUNTAINS...FIRE ZONE 439 UTAHS DIXIE AND ZION CANYON. 

* WIND: THERE IS THE POTENTIAL FOR GUSTY SOUTHWEST WINDS UP TO 
  30 MPH TODAY.

* THUNDERSTORMS: THERE IS A THREAT OF THUNDERSTORMS AND
  ASSOCIATED LIGHTNING TODAY AFTER A PROLONGED DRY PERIOD... 
  ESPECIALLY DURING THE LATE AFTERNOON HOURS. 

* IMPACTS: THE THREAT OF THUNDERSTORMS AND ASSOCIATED LIGHTNING
  TODAY WILL BRING ANOTHER ROUND OF CRITICAL FIRE WEATHER
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
685 
WWUS85 KSLC 222004
RFWSLC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
204 PM MDT WED SEP 22 2010

UTZ420>427-431>441-230300-
/O.CON.KSLC.FW.W.0035.000000T0000Z-100923T0300Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-CACHE VALLEY-
NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-
SOUTHERN WASATCH FRONT-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS NORTH OF I_80-
WASATCH MOUNTAINS SOUTH OF I_80 AND NORTHERN AND WESTERN SLOPES
OF THE UINTA MOUNTAINS-
EASTERN SLOPE WASATCH PLATEAU AND CASTLE VALLEY-
SOUTHWEST TAVAPUTS PLATEAU/BOOK CLIFFS AND THE SAN RAFAEL SWELL-
SANPETE AND SEVIER VALLEYS-WEST CENTRAL DESERTS AND MOUNTAINS-
SOUTHWEST DESERTS AND MOUNTAINS-CENTRAL UTAH MOUNTAINS-
SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-HENRY MOUNTAINS-
UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-
204 PM MDT WED SEP 22 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR THUNDERSTORMS AND GUSTY WINDS FOR FIRE ZONES 420...421...
422...423...424...425...426...427...431...433...434... 435...
436...437 AND 439...

* AFFECTED AREA: FIRE ZONE 420 GREAT SALT LAKE DESERT AND 
  MOUNTAINS...FIRE ZONE 421 CACHE VALLEY...FIRE ZONE 422 
  NORTHERN WASATCH FRONT...FIRE ZONE 423 SALT LAKE AND TOOELE 
  VALLEYS... FIRE ZONE 424 SOUTHERN WASATCH FRONT...FIRE ZONE 
  425 WASATCH MOUNTAIN VALLEYS...FIRE ZONE 426 WASATCH 
  MOUNTAINS NORTH OF I_80...FIRE ZONE 427 WASATCH MOUNTAINS 
  SOUTH OF I_80 AND NORTHERN AND WESTERN SLOPES OF THE UINTA 
  MOUNTAINS...FIRE ZONE 431 EASTERN SLOPE WASATCH PLATEAU AND 
  CASTLE VALLEY...FIRE ZONE 433 SANPETE AND SEVIER VALLEYS... 
  FIRE ZONE 434 WEST CENTRAL DESERTS AND MOUNTAINS...FIRE ZONE 
  435 SOUTHWEST DESERTS AND MOUNTAINS...FIRE ZONE 436 CENTRAL 
  UTAH MOUNTAINS...FIRE ZONE 437 SOUTHWEST AND SOUTH CENTRAL 
  MOUNTAINS...FIRE ZONE 439 UTAHS DIXIE AND ZION CANYON.

* WIND: THERE IS THE POTENTIAL FOR GUSTY SOUTHWEST WINDS UP TO 
  30 MPH THROUGH THIS EVENING.

* THUNDERSTORMS: THUNDERSTORMS AND ASSOCIATED LIGHTNING WILL
  CONTINUE THIS EVENING AFTER A PROLONGED DRY PERIOD.

* IMPACTS: THE THREAT OF THUNDERSTORMS AND ASSOCIATED LIGHTNING WILL
  BRING ANOTHER ROUND OF CRITICAL FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Sep 21, 10:31 AM MDT, 5 hours 32 minutes earlier.

Area forecast discussion, Sep 21, 10:31 AM MDT, 5 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1031 AM MDT TUE SEP 21 2010

.SYNOPSIS...WARM AND DRY SOUTHWEST FLOW WILL RETURN TODAY AHEAD
OF THE NEXT PACIFIC DISTURBANCE. THE FLOW STRENGTHENS WEDNESDAY
AND MOISTURE WILL INCREASE FROM THE SOUTH. THE DISTURBANCE WILL
CROSS THE REGION WEDNESDAY NIGHT WITH DRIER WESTERLIES SPREADING
BACK INTO THE AREA THURSDAY.

&&

.DISCUSSION...UPSTREAM TROUGH APPROACHING WEST COAST THIS MORNING
PER REGIONAL WATER IMAGERY..WITH WESTERLY FLOW ACROSS THE GREAT
BASIN STATES SHOWING SIGNS OF BACKING PER 12Z OBSERVATIONAL
ANALYSIS. SHORT TERM GUIDANCE INDICATES SAID BACKING OF MID LEVEL
WINDS WILL CONTINUE THROUGH TODAY WITH SPEEDS GRADUALLY INCREASING
AS TROUGH PUSHES ON SHORE LATER THIS AFTERNOON. MSAS SURFACE
PRESSURE ANALYSIS INDICATES PRESSURE FALLS ACROSS THE NORTHWESTERN
THIRD OF UTAH...WITH RISES OCCURRING OVER THE SOUTHERN TIER OF THE
STATE. ANTICIPATE GRADIENT WILL ORIENT MORE SOUTHERLY THROUGH THE
DAY. THIS COUPLED WITH INCREASING WINDS ALOFT WILL CREATE BREEZY
SOUTHERLY WINDS THIS AFTERNOON AS BOUNDARY LAYER MIXES ALLOWING
MOMENTUM ALOFT TO TRANSLATE TO THE SURFACE.

SHORT WAVE RIDGING IN PLACE ACROSS THE STATE AHEAD OF SAID TROUGH
WILL MAINTAIN STABLE ENVIRONMENT WITH CLEAR SKIES AND TEMPS A
SOLID 5 TO 10 DEGREES ABOVE CLIMO FOR MOST LOCALS.

SURFACE DEWPOINTS ACROSS SOUTHERN AZ/CA SHOWING A MARKED INCREASE
THIS MORNING AS MONSOONAL MOISTURE BEGINS A NORTHWARD SURGE. 60S
THE NORM THERE...WITH EVEN A FEW ISOLATED 70 DEGREE VALUES PER
LATEST OBS. GUIDANCE CONTINUES TO TRANSLATE THIS SURGE NORTH INTO
SOUTHERN UTAH BY DAYBREAK WEDNESDAY...WITH PWATS PER GFS ENSEMBLE
FORECAST INDICATING +2 TO +4 STANDARD DEVIATIONS ABOVE
NORMAL. THIS COUPLED WITH GUIDANCE INDICATING A SOUTHERLY TRACK OF
AFOREMENTIONED TROUGH WEDNESDAY...DYNAMIC LIFT ASSOCIATED WITH
80-100KT JET ALOFT AND SOLID PVA ANTICIPATED TO KICK OFF SCATTERED
TO POSSIBLY NUMEROUS SHOWERS AND THUNDERSTORMS WITH POTENTIAL FOR
HEAVY RAIN AND TRAINING OF CELLS OVER SOUTHERN AND SOUTHEASTERN
UTAH. LEANING TOWARDS ISSUING A FLASH FLOOD WATCH FOR SOUTHEASTERN
AND POSSIBLY SOUTH CENTRAL UTAH LATER THIS SHIFT AFTER FULL REVIEW
OF 12Z RUNS.

NAM CONTINUES TO INDICATE MOISTURE GRADIENT WILL DRAPE ACROSS THE
WASATCH FRONT WEDNESDAY. AREAS EAST MORE LIKELY FOR CONVECTION AND
ASSOCIATED WETTING RAINS...BUT CONCERNS EXIST FOR HIGHER BASED
CONVECTION ALONG AND AHEAD OF THE MID LEVEL TROUGH AXIS LATE IN THE
AFTERNOON ACROSS NORTHERN/WESTERN UTAH. DRY LIGHTNING A THREAT IN
THIS SCENARIO.

NO UPDATES MADE OF PLANNED AT THIS TIME. PREVIOUS DISCUSSION FOLLOWS.

SIMULATED REFLECTIVITY FROM THE 00Z RUN OF THE 4KM WRF-NMM RUN
FOR SPC INDICATES WIDESPREAD RAIN/THUNDERSTORMS MOVING INTO
SOUTHERN UTAH FROM NORTHERN ARIZONA BY 12Z WEDNESDAY. INDICATE
ISOLATED ACTIVITY ACROSS SOUTHERN UTAH WITH BUILDING INSTABILITY
00Z-06Z TONIGHT...WITH HIGH END CHANCE POPS BY 12Z. USED
COMBINATION OF PRECIPITABLE WATER ANOMALY FROM 00Z GFS ENSEMBLE
FORECAST SYSTEM...AND INSTABILITY ADVERTISED FROM 21 SHORT RANGE
ENSEMBLES...TO PLACE LIKELY POPS ACROSS EASTERN FORECAST AREA
WEDNESDAY...TAPERING TO SLIGHT CHANCE WEST OF INTERSTATE 15. THIS
ACTIVITY IS EXPECTED TO TAPER OFF FROM WEST TO EAST WEDNESDAY
NIGHT WITH THE PASSAGE OF THE DISTURBANCE.

HEAVY RAIN IS POSSIBLE FROM THIS ACTIVITY PARTICULARLY EAST OF
INTERSTATE 15 AND SOUTH OF INTERSTATE 70...THOUGH INDIVIDUAL STORM
MOTIONS ARE FORECAST TO BE AROUND 30 MPH. WILL HAVE TO MONITOR FOR
TRAINING ACTIVITY AND POTENTIAL FLASH FLOODING.

HEIGHTS RECOVER LATE THIS WORK WEEK. BOTH THE EUROPEAN AND GFS
INDICATE A RIDGE DEVELOPS ACROSS THE SOUTHWEST CONUS NEXT
WEEKEND...STRENGTHENING EARLY NEXT WEEK. THIS SCENARIO WOULD TRAP
MOISTURE SOUTH OF THE AREA...WITH POTENTIAL FOR AFTERNOON AND
EVENING CONVECTION ACROSS FAR SOUTHERN UTAH EARLY NEXT WEEK SHOULD
THE RIDGE AXIS SHIFT FURTHER NORTH THAN CURRENTLY ADVERTISED.

&&

.AVIATION...THE SLC TERMINAL WILL SEE VFR CONDITIONS FROM CLEAR
SKIES TODAY. SOUTHEAST DRAINAGE WINDS THIS MORNING WILL TURN SOUTH
AND INCREASE AROUND 18Z. A 20 PERCENT CHANCE OF A LATE WIND SHIFT TO
THE NORTHWEST WILL EXIST BETWEEN 21-23Z.

&&

.FIRE WEATHER...INCREASING SW WINDS ALOFT WILL MIX DOWN TO THE
SURFACE THIS AFTERNOON...RESULTING IN GUSTY SOUTHERLY WINDS ACROSS
MOST FIRE DISTRICTS THROUGH THIS EVENING. THESE WINDS ALONG WITH
RAPIDLY DECREASING RH VALUES WILL RESULT IN HAZARDOUS FIRE
CONDITIONS THIS AFTERNOON THROUGH MIDEVENING ACROSS ALL BUT A FEW
FIRE DISTRICTS IN FAR NRN AND SE UTAH.

MOISTURE SURGING NORTH THROUGH AZ TODAY WILL MOVE ACROSS SRN AND ERN
UTAH TONIGHT THROUGH WEDNESDAY. AREAS OF WRN AND NRN UTAH ON THE
EDGE OF THE MOISTURE SURGE COULD EXPERIENCE LIGHTNING WITH SPOTTY
RAINFALL WEDNESDAY AFTERNOON/EVENING. AREAS UNDER THE MOISTURE SURGE
WILL SEE AN INCREASE IN LIGHT SHOWERS LATE TONIGHT...WITH SCATTERED
SHOWERS/THUNDERSTORMS ON WEDNESDAY. A NUMBER OF THE THUNDERSTORMS
ACROSS SRN THROUGH E/CNTRL UTAH WILL PRODUCE WETTING RAINS BY
AFTERNOON. FIRE WEATHER WATCH WILL BE IN EFFECT FOR PORTIONS OF
WRN/NRN UTAH WITH THE EMPHASIS ON LIGHTNING AFTER A PROLONGED DRY
PERIOD. THE REMAINDER OF THE FIRE DISTRICTS WILL ALSO BE UNDER A
WATCH DUE TO THE THREAT OF LIGHTNING WITH DRY FUELS...EVEN THOUGH RH
VALUES WILL BE UP AND WINDS GENERALLY BELOW CRITERIA.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR
     UTZ420-423>427-431>440.

     FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
     EVENING FOR UTZ420>441.

WY...NONE.
&&

MERRILL/CONGER/ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Sep 21, 3:16 AM MDT, 12 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
316 AM MDT TUE SEP 21 2010

UTZ001>016-019>021-517-518-WYZ021-221200-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
316 AM MDT TUE SEP 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

WARM...DRY AND WINDY CONDITIONS WILL DEVELOP TODAY...BRINGING
ANOTHER DAY OF HAZARDOUS FIRE WEATHER CONDITIONS TO MUCH OF THE
STATE. PLEASE REFER TO THE RED FLAG WARNING FOR MORE DETAILS.

AREAS OF SMOKE WILL MAY OCCASIONALLY LIMIT VISIBILITIES ALONG I-
70 BETWEEN I-15 AND ROUTE 89 AS WELL AS IN PORTIONS OF THE SEVIER
VALLEY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MOISTURE WILL BE DRAWN NORTHWARD TONIGHT AND WEDNESDAY
BRINGING SHOWERS AND THUNDERSTORMS TO THE STATE...MAINLY EAST OF
INTERSTATE 15. HEAVY RAIN IS POSSIBLE...PARTICULARLY EAST OF
INTERSTATE 15 AND SOUTH OF INTERSTATE 70.

CONTINUED BREEZY CONDITIONS AND THE INCREASED THREAT OF LIGHTNING
MAY CREATE A FIRE WEATHER HAZARD WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 2:36 PM MDTFlash Flood WatchSLC31 hr

Nearby

Red Flag Warnings in Utah, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.